# SDR DALA2016040502667

- Difficulty date: March 22, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE STABILIZER STRAP BS LBL 26, BS 365 TO BS 377 CRACKED MIDSPAN. REMOVED AND INSTALLED NEW SECTION OF STABILIZER STRAP AT MAIN CABIN FLOOR  STRUCTURE STABILIZER STRAP AT MAIN CABIN FLOOR STRUCTURE STABILIZER STRAP, LBL 26, BS 365.25 TO BS 377.7 IAW SRM.
